Bluelight

Thread: Heroin and xanax

Results 1 to 10 of 10
  1. Collapse Details
    Heroin and xanax 
    #1
    Ok I need to know my friend snorted .1 of herion and took a 2mg bar. I need to know if he will be ok. Response needed immediately please help.
     

  2. Collapse Details
    Heroin and xanax! 
    #2
    My friend snorted a point of heroin and took a 2mg bar. Will he be ok. I need to know asap if he will be ok.
     

  3. Collapse Details
    Xanax and heroin need help asap 
    #3
    Quote Originally Posted by Siege1997 View Post
    My friend snorted a point of heroin and took a 2mg bar. Will he be ok. I need to know asap if he will be ok.
    answer needed asap please
     

  4. Collapse Details
     
    #4
    Bluelighter SheWasLvL18's Avatar
    Join Date
    Aug 2017
    Location
    Southern California
    Posts
    174
    I think you should just keep an eye on him and watch out for too much sedation. It's definitely a dangerous combo, especially if he isn't tolerant to either. I would think he'd be in a pretty bad state by now, so I think you should be able to tell by now if he is overly-sedated. I don't know if there are other threats other than sedation, but I would just talk to him and make sure he doesn't become confused by the benzodiazepines.
     

  5. Collapse Details
     
    #5
    He's pretty coherent just a slight nod and a little double vision.
     

  6. Collapse Details
     
    #6
    He also has a tolerance to oxys because he has a script
     

  7. Collapse Details
     
    #7
    Not knowing what's in H these days makes this more difficult to answer but it would seem that if he's still okay at this point then the bullet has most likely been dodged. I would suggest keeping an eye on him and avoiding any meals that he could aspirate if he passes out.

    I would also suggest that he sleeps on his side regarding the aforementioned reason and for you to keep watch for apnea until a few hours from now.
     

  8. Collapse Details
     
    #8
    IDK what a point of heroin is ( are you referring to a bag/cap/1/10 gram?) and how good the heroin is, but,if your friend is opioid tolerant and hasn't OD'd within an hour, I think he'll be fine. I used to do massive shots of good heroin and eat double digit mg amounts of Xanax at the same time daily, along with liquor, for a long time and was always good. I have been off heroin for several years now, but I have been prescribed high dosage amounts of Roxicodone and Xanax every day for years and I have always been fine. I'm aware that opioids (especially heroin, but even high dosages of Roxicodone and various pharmaceutical opioids) and benzos is supposed to be the "killer combo" (and have a good many friends die from it, so, before people start jumping on me for posting this, I don't advocate mixing heroin with benzos). I'm stating my own experience with this combo and pointing out that I have personally always been good, and that if he was going to OD, it would have likely happened by the time someone first read your post and commented.

    With that said, it's easy to OD with this combo. In the interest of good advice, you need to babysit anyone who seems dangerously over-sedated on this combo, watching their breathing, coloration, level of sedation, coherence, response to stimuli, motor functions, etc...... Heroin and benzos is a pretty heavy poly-drug cocktail that has killed many and, while your free to choose what and how much you do, I would be very careful and I would make people aware of how lethal this mixture can be. If you're going to mix these, I would advise doing the heroin first, letting it peak, then doing the benzos. Lucky your friend has you to babysit him and make sure he's good. Sounds like it will be all good.
     

  9. Collapse Details
     
    #9
    Moderator
    Basic Drug Discussion
    Homeless & Anonymous
    T. Calderone's Avatar
    Join Date
    Aug 2010
    Posts
    7,611
    Siege, I merged your posts. Bluelight is not an emergency medical service. Keep a close eye on him and if he is showing signs of an overdose, seek medical attention.
     

  10. Collapse Details
     
    #10
    Moderator
    Basic Drug Discussion
    Keif' Richards's Avatar
    Join Date
    Aug 2010
    Location
    Burlington, VT
    Posts
    3,681
    ^Please, do not ever use Bluelight as a 911/Emergency Medical Service. We are not that and the misinterpretation that we can in some way diagnose or treat an overdose could kill you or others that you care about. If you ever even remotely suspect an overdose in either yourself or another individual, the only responsible thing to do is to administer Naloxone (if applicable) and to call emergency services, period.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •